Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287196] of Ingrid Daubechies

Papers Published

  1. Simons, FJ; Loris, I; Brevdo, E; Daubechies, IC, Wavelets and wavelet-like transforms on the sphere and their application to geophysical data inversion, Proceedings of SPIE - The International Society for Optical Engineering, vol. 8138 (2011), ISSN 0277-786X [doi]
    (last updated on 2017/12/18)

    Abstract:
    Many flexible parameterizations exist to represent data on the sphere. In addition to the venerable spherical harmonics, we have the Slepian basis, harmonic splines, wavelets and wavelet-like Slepian frames. In this paper we focus on the latter two: spherical wavelets developed for geophysical applications on the cubed sphere, and the Slepian "tree", a new construction that combines a quadratic concentration measure with wavelet-like multiresolution. We discuss the basic features of these mathematical tools, and illustrate their applicability in parameterizing large-scale global geophysical (inverse) problems. © 2011 Copyright Society of Photo-Optical Instrumentation Engineers (SPIE).

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320